Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffer from eustachian tube dysfunction. Have fullness and burning sensation in the ear, bitter taste in the mouth. Advice?

Hello, After an ear infection in January , my doctor told me i had Eustachian tube dysfunction. my symptoms include fullness in ears and burning sensations in my ears right deep inside and a kind of menthol like sensation on my scalp. The doctor has looked in my ear today but there is no infection . Why do i feel these scalp sensations and bitter taste in my mouth. I have done every blood test , all came back fine.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  1151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear
Welcome to Health Care Magic
Probably some nerve around the infected part is being irritated which is all causing such type of symptoms.Dear friend you require a through workup with your ENT surgeon to take care of any infection or some fibrous tissue causing the irritation.
Hope your query is answered
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor